Tanning Injections?

Discussion in 'Skin' started by jo-anne, May 12, 2008.

  1. weezie
     
     
     
     
     
     
     
    Silence can sometimes speak a million words! ;)
     
  2. Melanotan
     
    Indeed, based upon p.m.s I've gotten collin's self admission holds true. ;)

    -Scott
    Melanotan.org Admin
     
  3. collin
     
     
     
    I'm sincerely hoping Scott that your words are simply a translation issue rather than personnel ones so you are forgiven :hug:

    To bring this back on track I would again ask about the current legal position here in the UK and elsewhere within the European community is.

    Clearly this is a topic which evokes mixed reactions within the community and leads to many moral questions being asked...should I ,shouldn't I,is it safe,is it right or is it wrong kind of stuff.

    Of course if the legal position was to be made clear then these questions,to a certain degree become irrelivent...I.E. if illegal then don't use because you aren't allowed to ..alternativley if legal,certified to be proven to be safe to use and if applied correctly then the choice is simply one individuals will make.

    For example the resale of ear candles is legal in the UK however in many countries they have been banned....in countries where they are baned there is no discussion on the moral issues as the authorities have made the decision for individuals ....in the UK therefore it is up to individuals to make this choice as the authorities here have not deemed the procedure risky and therefore leave it up to individuals freedom of choice.

    So Scott....legal or not for sale within the UK and European union..and just for the avoidance of any confusion I don't mean ear candles:hug:
     
  4. Bagpuss
     
    Please do keep personal messages off the site....if your answer is intended for 1 person then do it via PM....Many thanks :)
     
  5. Melanotan
     
    Since my apparently too personal answer was removed: anyone wanting the answers to the questions posed by collin here can merely review this thread.

    Thanks,

    -Scott
    Melanotan.org Admin
     
  6. It_Girl
     
    Hey...

    To anyone who has had the tanning injections.. How soon does your tan appear after you have completed the course of ten injections?!
    I completed my course on the 1st of november and im eagerly awaiting the results....

    xx
     
  7. collin
     
     
     
    Would be great if you can keep us informed on this question from your own experience as well as let us know if there are any side effects experienced :hug:
     
  8. It_Girl
     
    Erm nothing major as of yet.

    After the first needle i felt slightly sick.. Oh and its brought me out in a few freckles and 2 big dark beauty spots which i love lol xx
     
  9. icclestace
    If no tan has appeared yet then you need another course and maybee a few minutes of the sunbed for a boost. It just takes longer to come out in some people - up to 4 weeks on very fair skins. Just carry on taking the jabs every other day untill you feel you are tanned enough, then just maintain with 1 per week when you are happy. Just persevere, you tan will come just takes quicker in some than others.
     
  10. It_Girl
     
    Hey thanks for reply.

    I worried about buying another course of the injections understandably because i havent seen the initial result.. or is that a must??
    It has been about 2weeks usince i finished my course of ten injections.. is this normal?

    Also would u recomend the sunbed to bring the tan out faster or just to build it up?!

    Thanks xx
     
  11. collin
     
     
     
    Does it improve your vocal cords also :lol::lol:
     
  12. pazzy
     
     
     
     
     
     
    The more I hear about these injections - the less interested I become. (strange lol).

    But injecting yourself - c'mon - its mental. I'm sure the bodybuilders are like 'bring it on - whats another injection?' but for us normal people - we are just not that extreme. Diabetic people have a dreadful time injecting themselves - and that's because they have to - but for a tan? Advanced therpists cannot inject fillers - but it is allowable to recc an injection to someone at home. Something is wrong here.


    I may change my mind if it is proved to be completely safe, no side effects and a beautiful natural looking tan - but up-to-now - none of that has been proved.
     
  13. Melanotan
     
    Last edited: Sep 23, 2009
  14. annied
     
     
     
    Melanotan has been mentioned on Radio 1 news this morning - there are serious concerns about the safety and research of this product
     
  15. pazzy
     
     
     
     
     
     
    Watching her get her needle out and get ready to inject herself just made me cringe.
    Thats uncomfortable viewing.


    Mind you - the better of the side effects most def has to be lack of appetite!!!
     
  16. Melanotan
     
    That's mostly found with Melanotan II (not so much with Melanotan one). Numerous reports in the Melanotan.org forums say that this side effect subsides after some time. In fact save for the tanning effect the other sides are reported to become less over time. Oh and the "hot flash" is actually a flushing feeling (like what happens when you're suddenly embarrassed) and it generally happens just after an injection. Many reports too that this effect subsides.

    Here's the text version of this BBC story.

    The BBC's story is strangely well balanced to me, I would have expected it to be more sided on the warning aspect of the story but it's not.

    -Scott
    Melanotan.org Admin
     
  17. Katykitten
     
     
     
     
     
     
    I heard it on Radio 1 this morning aswell, very scary stuff imo
     
  18. Tracey Roberts
     
     
    NOT FOR ME, I hate needles, and the thought of putting them in makes me feel sick, I dont like being pale but there are nicer ways to get a tan:|
     
  19. tweeboo
     
     
    to me i think it's a bit silly when they dont know what the long term side effects are! remember the clinical trials when all them people died and lost arms and legs? how do they know this might not happen using this in the future? a bit extreme yes i know but by the sounds of the reports they know very little about this drug.
     

Share This Page